# SDR DALA2019121007212

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1394632) DURING INSPECTION FOUND CORROSION ON FLOR SUPPORT ANGLE STA 500I BTW STRINGERS RH 26 TO LH 26 AT FWD CARGO COMPARTMENT. FLOOR SUPPORT ANGLE STA 500I WAS REPLACED PER B737-800 SRM 51-40-02.
